# SDR IPXA2020051155098

- Difficulty date: April 7, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 86,283 hours, 14,777 cycles
- System (JASC): 5751 · Ailerons
- Part: Mount Fitting
- Part number: ARC0318502
- Condition: Damaged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4CRT I/B AILERON #2 MOUNT BOTH I/B AND O/B BUSHINGS ARE MIGRATED.REPAIRED DAMAGED RT I/B AILERON #2 MOUNT FITTING I/B AND O/B LUG BUSHING BORES IAW VT-SAA EA 011-5740-01-A8150 REV. IR AND UPS EO MD11-5740-76427-A. (MINOR)
